Your Health. Your Family. Your Choice.
Administered by: Pharmacy Purchased by: ?
Life Threatening? No
Write-up: PHN received phone call from client on 10/11/2021 stating that she received her first dose of Pfizer vaccine on 09/04/2021 and that about two days later she began with a hive-like rash on her bilateral legs beginning at the knee and extending to the feet and on bilateral arms beginning at the elbow and extending to the hands. Client reports that over the next few days the rash progressed and spread up toward the trunk of her body. About 8 days after receiving the vaccine she had this hive-like rash covering her entire body. Client reports that the rash was hot to the touch, burned, and itched. Client reports she was seen on 9/10/2021 where she was prescribed 4 days of prednisone and topical triamcinolone cream. Client reports no symptom improvement so she went to a specialist on 9/13/21. Client reports they ran tests and biopsy''s which did not show cause for the rash. Client was treated with a longer course of prednisone, topical betamethasone, and hydroxyzine. Client reports the dermatologist told her the rash was from the vaccine, and that she could call the government agency. PHN referred client to her PCP to determine course of action for 2nd dose of vaccine. Client verbalized understanding. Client reports rash improvement, but still experiencing hives on her trunk to date.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166